# SDR ASAA9780245

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - DURING 30K CHECK, PUNCTURE WAS FOUND IN RT WING INBOARD FLAP OUTBOARD VANE ON INBOARD LOWER SURFACE.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER IAW DC9 SRM 51-70-02.  (M)
